Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having medication for Paroxysmal SVT. Skin problems flared up. Medication?

I am a patient having Paroxysmal SVT (Echo shows mild diastolic disfucntion and rest evry thing normal)and was on diltiazem 60 daily for the past two years. Recently when I do some exercise the palpiataion started again. Doctor advised me to take bisopropol fumerate insted of diltiazem. But now I have skin problems seems to be flare up of psoriasis . What medicine I should take, rather go back to Diltiazem and icrease the dose, please give an answer. Thank you Abdul Jaleel
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dermatitis. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. If these increase then consult a dermatologist for higher treatment.
Answered: Tue, 19 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor